# SDR SWAA2021111537998

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAIBILIZER INSPAR RIB; 120.30; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] TRIMMED OUT THE DAMAGED PART OF THE RIB AT R/H HORIZ. STAB INSPAR RIB 120.3 3RD VERTICAL STIFFENER; CUT OUT DIMENSIONS 0.5' X 0.250' IAW SRM 55-10-09-2R-4.; [02] TRIMMED OUT THE DAMAGED PART OF THE RIB AT R/H HORIZ. STAB INSPAR RIB 120.3 3RD VERTICAL STIFFENER; CUT OUT DIMENSIONS 0.5' X 0.250' IAW SRM 55-10-09-2R-4. STEP 4B; [10] INSTALLED REPAIR PARTS AT RH HORIZONTAL STABILIZER STA 120.3 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; [11] VERIFIED INSTALLATION OF REPAIR PARTS PER SRM 55-10-09-2R-4; [12] CHANGED REPAIR TYPE TO MAJOR; [13] TASK COMPLETE
